# SDR SWAA2020080405596

- Difficulty date: August 1, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 19,582 hours, 8,597 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR IS HARD TO ENGAGE,  POSSIBLE SLIDE NEEDS TO BE REPOSITIONED.  REMOVED FWD SERVICE DOOR ESCAPE SLIDE AND TUCKED EXCESS GIRT MATERIAL UP IN THE SLIDE COMPARTMENT.  REINSTALLED THE SLIDE.  OPS CHECKED GOOD.
